EIGENVECTOR EXPANSIONS OF GREENS DYADS WITH APPLICATIONS TO GEOPHYSICAL THEORY

被引:66
作者
BENMENAHEM, A
SINGH, SJ
机构
来源
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY | 1968年 / 16卷 / 04期
关键词
D O I
10.1111/j.1365-246X.1968.tb00234.x
中图分类号
P3 [地球物理学]; P59 [地球化学];
学科分类号
0708 ; 070902 ;
摘要
引用
收藏
页码:417 / +
页数:1
相关论文
共 11 条
[1]  
BENMENAHEM A, UNPUBLISHED
[2]  
BENMENAHEM A, IN PRESS
[3]  
BURRIDGE R, 1964, B SEISMOL SOC AM, V54, P1889
[4]   A new type of expansion in radiation problems [J].
Hansen, WW .
PHYSICAL REVIEW, 1935, 47 (02) :139-143
[5]  
Honda H., 1962, J PHYS EARTH, V10, P1, DOI [10.4294/jpe1952.10.2_1, DOI 10.4294/JPE1952.10.2_1]
[6]  
Jeffreys H., 1952, EARTH
[7]  
LURE AI, 1964, 3DIMENSIONAL PROBLEM
[8]  
MAGNUS W, 1954, FUNCTIONS MATHEMATIC
[9]  
MORSE M, 1953, METHODS THEORETICAL
[10]  
Stratton J. Adams., 1941, ELECTROMAGNETIC THEO